Author Habeb, Jebrel M.|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
Author Jianwei, Zhou|
Published Date 2000-01
Publication Title Mathematical Journal of Okayama University
Volume volume42
Issue issue1
Content Type Journal Article
Author Sasaki, Tetsuo|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Yokotani, Masaaki|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
Author Syu, U|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
Author Furukawa, Tôru|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
Author Miura, Takeshi|
Published Date 2002-01
Publication Title Mathematical Journal of Okayama University
Volume volume44
Issue issue1
Content Type Journal Article
Author Srivastava, Bhaskar|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
Author Musheng, Yao|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
FullText URL mjou_060_221_231.pdf
Author Hayata, Takahiro| Ishikawa, Masao|
Abstract The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
Keywords binomial-coefficient identity middle discrete series real semi-simple Lie groups.
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 221
End Page 231
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Nakajima, Atsushi|
Published Date 1982-12
Publication Title Mathematical Journal of Okayama University
Volume volume24
Issue issue2
Content Type Journal Article
Author Hirano, Yasuyuki| Komatsu, Hiroaki|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Ito, Noboru|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Ferrero, Miguel| Kishimoto, Kazuo|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
Author Kishimoto, Kazuo|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
Author Kishimoto, Kazuo|
Published Date 1976-06
Publication Title Mathematical Journal of Okayama University
Volume volume18
Issue issue2
Content Type Journal Article
Author Tominaga, Hisao| Yaqub, Adil|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Abu-Khuzam, Hazar| Tominaga, Hisao| Yaqub, Adil|
Published Date 1980-12
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue2
Content Type Journal Article
Author Komatsu, Hiroaki|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article